# SDR DALA13026289220

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 35,725 hours, 24,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, TAIL COMPARTMENT EXIT LIGHT ASSEMBLY FOUND INOPERATIVE.  WIRES PULLED OUT OF SOCKET.  MX RESEATED WIRES IN SOCKET.  OPERATION CHECKS GOOD.
